Foundations of Computational Mathematics

, Volume 8, Issue 3, pp 303–317

Symmetric Exponential Integrators with an Application to the Cubic Schrödinger Equation

Authors

  • Elena Celledoni
    • Department of Mathematical SciencesNTNU
  • David Cohen
    • Department of Mathematical SciencesNTNU
    • Department of Mathematical SciencesNTNU
Article

DOI: 10.1007/s10208-007-9016-7

Cite this article as:
Celledoni, E., Cohen, D. & Owren, B. Found Comput Math (2008) 8: 303. doi:10.1007/s10208-007-9016-7

Abstract

In this article, we derive and study symmetric exponential integrators. Numerical experiments are performed for the cubic Schrödinger equation and comparisons with classical exponential integrators and other geometric methods are also given. Some of the proposed methods preserve the L2-norm and/or the energy of the system.

Keywords

Exponential integratorsSymmetric methodsCubic Schrödinger equation

Mathematics Subject Classification (2000)

65P1035Q5565P05
Download to read the full article text

Copyright information

© SFoCM 2007